# SDR P2EA00338

- Difficulty date: October 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 65C3453726
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND DOUBLER ON PREVIOUS REPAIR ON FLOORBEAM AT AILERON CONTROL QUADRANT AT BS 678 RBL 24.82 CRACKED.  L = 1.00 INCH.  W = 0.002 INCH.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPLACED DOUBLER ON PREVIOUS REPAIR FLOORBEAM AT AILERON CONTROL QUADRANT AT BS 678 RBL 24.82 IAW BOEING SB 737-57-1139REV 4 DATED APRIL 16, 1996 FIG 5.  (X)
